# SDR 2006F00012

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N55SA
- Make and model: Beech 65-A80
- Aircraft serial: LD243
- Aircraft time: 14,985 hours
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3V*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: 401383
- Condition: Failed
- Location: Nlg
- Component: Landing Gear, Beech
- Component part number: 508202085
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT SELECTED GEAR DOWN FOR LANDING AND HAD NO NOSE INDICATION. HE PERFORMED A LOW LEVEL PASS AND GROUND PERSONNEL DETERMINED THAT THE NOSE GEAR WAS NOT IN THE DOWN AND LOCKED POSITION. A GEAR UP LANDING WAS MADE WITH MINOR DAMAGE TO THE AIRCRAFT. FURTHER INSPECTION REVEALED THE NOSE ACTUATOR HAD FAILED INTERNALLY.
